Functiones et Approximatio Commentarii Mathematici

A note on fibonomial coefficients

Víctor C. García and Florian Luca

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that for most primes $p$, the set of Fibonomials forms an additive basis of order $8$ for the group of residue classes modulo $p$.

Article information

Source
Funct. Approx. Comment. Math., Volume 60, Number 2 (2019), 143-153.

Dates
First available in Project Euclid: 29 November 2018

Permanent link to this document
https://projecteuclid.org/euclid.facm/1543460426

Digital Object Identifier
doi:10.7169/facm/1697

Mathematical Reviews number (MathSciNet)
MR3964256

Zentralblatt MATH identifier
07068527

Subjects
Primary: 11B39: Fibonacci and Lucas numbers and polynomials and generalizations 11B50: Sequences (mod $m$)

Keywords
Fibonacci numbers sum-product phenomenon

Citation

García, Víctor C.; Luca, Florian. A note on fibonomial coefficients. Funct. Approx. Comment. Math. 60 (2019), no. 2, 143--153. doi:10.7169/facm/1697. https://projecteuclid.org/euclid.facm/1543460426


Export citation

References

  • [1] M.Z. Garaev and J. Hernández, A note on $n!$ modulo $p$, Monatsh. Math. 182 (2017), 23–31.
  • [2] M.Z. Garaev, F. Luca and I. Shparlinski, Catalan and Apéry numbers in residue classes, J. Combin. Theory. 113 (2006), 851–865.
  • [3] V.C. García, F. Luca and J. Mejía, On sums of Fibonacci numbers modulo $p$, Bull. Aust. Math. Soc. 83 (2011), 413–419.
  • [4] V.C. García, On the distribution of sparse sequences in prime fields and applications, J. Théor. Nombres Bordeaux 25 (2013), 317–329.
  • [5] A. Glibichuk, Combinatorial properties of sets of residues modulo a prime an the Erdos-Graham problem, Mat. Zametki 79 (2006), 384–395; English transl., Math. Notes 79 (2006), 356–365.
  • [6] Hong Hu and Zhi-Wei Sun, An extension of Lucas' theorem, Proc. Amer. Math. Soc. 129 (2001), 3471–3478.
  • [7] D.E. Knuth and H.S. Wilf, The power of a prime that divides a generalized binomial coefficient, J. reine angew. Math. 396 (1989), 212–219.
  • [8] F. Luca, D. Marques and P. Stanica, On the spacings between $C$-nomial coefficients, J. Number Theory 130 (2010), 82–100.